MathSciNet Relay Station
MathSciNet bibliographic data
MR1204835 (94a:53020) 53A10 (53C42)
Pérez, Joaquín; Ros, Antonio Some uniqueness and nonexistence theorems for embedded minimal surfaces. Math. Ann. 295 (1993), no. 3, 513–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement